MathSciNet Relay Station
MathSciNet bibliographic data
MR773556 (87c:51007) 51E05 (05B25 20B25)
Kantor, William M. Homogeneous designs and geometric lattices. J. Combin. Theory Ser. A 38 (1985), no. 1, 66–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement